Alert archive / Washington / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 18, NWS Spokane, WA

June 1, 2015Adams County, Grant County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Jun 1, 2015, 5:44 PM PDT for Adams County, Grant County, Washington. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 5:44 PM PDT (00:44 UTC)
Expired
Jun 1, 2015, 6:33 PM PDT
In force
49 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Adams County, WA, Grant County, WA

The radar

The Pendleton radar (KPDT), 130 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:30 PM PDTHAIL 0.7511 Ene Royal City, WAPENNY SIZE HAIL REPORTED BY AN LOCAL RV PARK, ALONG WITH VERY HEAVY RAIN THAT LASTED 1 HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 0.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1932 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS56 KOTX 020044
SVROTX
WAC001-025-020145-
/O.NEW.KOTX.SV.W.0018.150602T0044Z-150602T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
544 PM PDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GRANT COUNTY IN NORTH CENTRAL WASHINGTON...
  SOUTHWESTERN ADAMS COUNTY IN NORTH CENTRAL WASHINGTON...

* UNTIL 645 PM PDT

* AT 542 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF 
  OTHELLO...AND MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROYAL CITY...POTHOLES STATE PARK AND RESEVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF ON OR NEAR POTHOLES RESEVOIR...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4672 11950 4672 11953 4703 11972 4710 11935
      4678 11918 4674 11928 4674 11936 4670 11937
      4667 11942
TIME...MOT...LOC 0042Z 163DEG 20KT 4675 11943 

$$

RF
2 follow-up statements
390 
WWUS56 KOTX 020113
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
613 PM PDT MON JUN 1 2015

WAC001-020121-
/O.CAN.KOTX.SV.W.0018.000000T0000Z-150602T0145Z/
ADAMS WA-
613 PM PDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4680 11954 4703 11972 4710 11935 4691 11927
      4692 11937 4681 11938 4679 11941 4678 11945
      4678 11951
TIME...MOT...LOC 0111Z 169DEG 20KT 4697 11945 

$$

WAC025-020145-
/O.CON.KOTX.SV.W.0018.000000T0000Z-150602T0145Z/
GRANT WA-
613 PM PDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT
FOR SOUTH CENTRAL GRANT COUNTY...

AT 611 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF MOSES LAKE...MOVING
NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...POTHOLES RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF ON OR NEAR POTHOLES RESERVOIR...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM.  IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO 
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4680 11954 4703 11972 4710 11935 4691 11927
      4692 11937 4681 11938 4679 11941 4678 11945
      4678 11951
TIME...MOT...LOC 0111Z 169DEG 20KT 4697 11945 

$$

RF
164 
WWUS56 KOTX 020133
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
633 PM PDT MON JUN 1 2015

WAC025-020142-
/O.CAN.KOTX.SV.W.0018.000000T0000Z-150602T0145Z/
GRANT WA-
633 PM PDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRANT COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS 
STILL POSSIBLE WITH THIS THUNDERSTORM...AS IT MOVES OVER POTHOLES 
RESERVOIR TOWARD MOSES LAKE. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPOKANE.

LAT...LON 4680 11954 4703 11972 4710 11935 4691 11927
      4692 11937 4681 11938 4679 11941 4678 11945
      4678 11951
TIME...MOT...LOC 0128Z 163DEG 20KT 4733 11961 

$$

RF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:23 PM PDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 1, 4:23 PM PDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015

.SYNOPSIS...

It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.

&&

.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox

Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch

Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch

&&

.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        54  67  50  69  50  73 /  90  60  30  20  20  20
Coeur d'Alene  53  65  49  68  48  73 /  90  70  60  30  30  20
Pullman        50  65  45  67  44  71 /  70  50  40  20  20  20
Lewiston       56  72  52  74  52  78 /  70  60  50  30  20  20
Colville       56  67  50  70  48  76 /  90  90  80  40  40  30
Sandpoint      54  64  49  67  47  73 /  90  90  80  60  40  30
Kellogg        51  64  45  67  44  72 / 100  80  70  40  30  20
Moses Lake     56  74  51  75  51  79 /  50  30  20  20  10  10
Wenatchee      58  71  54  73  55  79 /  60  40  20  20  10  10
Omak           56  69  50  71  49  79 /  80  80  50  40  30  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
     Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
     Panhandle.

WA...Flash Flood Watch through late tonight for East Slopes Northern
     Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
     Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
     Wenatchee Area.

&&
Hazardous weather outlook, Jun 1, 7:02 AM PDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KOTX
702 AM PDT MON JUN 1 2015

IDZ001>004-026-027-WAZ031>038-041>044-021415-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
702 AM PDT MON JUN 1 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

A low pressure system will bring a good chance for thunderstorms
across the region today into tonight. Some storms could be strong
to severe producing large hail and damaging winds. Heavy rain is
also likely with these storms...increasing the risk of flash
flooding or debris flows, especially for areas located in steep
terrain and near wildfire burn scars.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

No hazardous weather is expected at this time.

In the hours before

Local storm report, Jun 1, 12:55 PM PDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1255 PM PDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             3 SSW METALINE          48.81N 117.41W
05/30/2015  M1.75 INCH       PEND OREILLE       WA   PUBLIC

            PUBLIC WORKS EMPLOYEE AT BOX CANYON DAM MEASURED 1.75
            HAIL. HAIL DAMAGED VEHICLE.

&&

AB
Special weather statement, Jun 1, 3:32 PM PDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
332 PM PDT MON JUN 1 2015

WAZ031-012330-
NORTHEAST BLUE MOUNTAINS WA-
332 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD AND NORTHWESTERN
ASOTIN COUNTIES UNTIL 430 PM PDT...

AT 331 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF POMEROY...OR 26 MILES WEST OF CLARKSTON...MOVING
NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALDER THICKET CAMPGROUND...SPRUCE SPRING CAMPGROUND AND PEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4618 11762 4630 11762 4642 11759 4643 11753
      4642 11737 4639 11733 4617 11753
TIME...MOT...LOC 2231Z 203DEG 11KT 4627 11756

SB
Special weather statement, Jun 1, 4:18 PM PDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
418 PM PDT MON JUN 1 2015

WAZ031-020000-
NORTHEAST BLUE MOUNTAINS WA-
418 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARFIELD AND
SOUTHWESTERN ASOTIN COUNTIES UNTIL 500 PM PDT...

AT 416 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM IN
EXTREME SOUTHERN GARFIELD COUNTY NEAR THE OREGON BORDER CAPABLE OF
PRODUCING NICKEL TO QUARTER SIZE HAIL ALONG WITH TORRENTIAL RAINS.
THIS STORM WAS NEARLY STATIONARY.

NICKEL TO QUARTER SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
GARFIELD AND SOUTHWESTERN ASOTIN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4600 11759 4608 11752 4607 11741 4599 11744
      4599 11747
TIME...MOT...LOC 2316Z 222DEG 3KT 4602 11750

SB
Special weather statement, Jun 1, 4:44 PM PDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
444 PM PDT MON JUN 1 2015

WAZ041-042-044-020045-
WENATCHEE AREA WA-WATERVILLE PLATEAU WA-
EAST SLOPES NORTHERN CASCADES WA-
444 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DOUGLAS...
SOUTHWESTERN OKANOGAN AND EAST CENTRAL CHELAN COUNTIES UNTIL 545 PM
PDT...

AT 443 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHELAN...OR 26 MILES NORTHEAST OF WENATCHEE...MOVING NORTHWEST AT 20
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHELAN...STAYMAN...CHELAN FALLS...25 MILE CREEK STATE PARK...LAKE
CHELAN STATE PARK...MANSON...RAMONA PARK CAMPGROUND AND GROUSE
MOUNTAIN CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR SOUTHERN ENDS OF LAKE CHELAN...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4797 12048 4814 12015 4798 12006 4797 12007
      4796 12005 4774 11993 4766 12009
TIME...MOT...LOC 2343Z 149DEG 18KT 4778 12009

SB
Special weather statement, Jun 1, 4:49 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
449 PM PDT MON JUN 1 2015

WAZ044-020045-
WATERVILLE PLATEAU WA-
449 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS COUNTIES
UNTIL 545 PM PDT...

AT 448 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF MOLD...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL...VERY HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAHY...SIMS CORNER AND NILLES CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4807 11917 4790 11918 4789 11922 4780 11921
      4778 11924 4774 11931 4797 11956 4801 11942
      4800 11935 4805 11925
TIME...MOT...LOC 2348Z 149DEG 10KT 4789 11933

RF
Special weather statement, Jun 1, 5:22 PM PDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
522 PM PDT MON JUN 1 2015

IDZ026-027-020115-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
522 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LATAH...LEWIS...NEZ
PERCE...NORTHEASTERN ASOTIN AND SOUTHEASTERN WHITMAN COUNTIES UNTIL
615 PM PDT...

AT 521 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CLARKSTON TO 8 MILES NORTHWEST OF WHITE BIRD...AND MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEWISTON...CLARKSTON...KAMIAH...LAPWAI...CRAIGMONT...NEZPERCE...
CULDESAC...WINCHESTER...WEST CLARKSTON-HIGHLAND...PECK...REUBENS...
WAHA...SOUTHWICK...MOHLER...SPALDING...GIFFORD AND LENORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4604 11660 4603 11667 4638 11705 4644 11704
      4654 11689 4655 11672 4663 11662 4663 11646
      4650 11645 4650 11637 4641 11630 4641 11619
      4630 11613 4623 11601 4621 11615 4615 11620
      4620 11643 4612 11651 4600 11654
TIME...MOT...LOC 0021Z 243DEG 26KT 4646 11716 4587 11639

SB

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:53 PM PDTSpecial Weather StatementOTXDouglas37 min
Jun 1, 6:23 PM PDTAreal Flood AdvisoryOTXChelan, Douglas, Okanogan112 min
Jun 1, 6:42 PM PDTFlash Flood WarningOTXOkanogan4 hr
Jun 1, 6:45 PM PDTSpecial Weather StatementOTXSpokane45 min
Jun 1, 6:56 PM PDTSpecial Weather StatementOTXFerry64 min
Jun 1, 7:04 PM PDTFlash Flood WarningOTXSpokane, Stevens3 hr
Jun 1, 7:17 PM PDTFlash Flood WarningOTXFerry, Okanogan3 hr
Jun 1, 7:25 PM PDTSevere Thunderstorm WarningOTXStevens24 min
Jun 1, 8:01 PM PDTSpecial Weather StatementOTXStevens59 min
Jun 1, 8:35 PM PDTSpecial Weather StatementOTXStevens55 min
Jun 1, 8:48 PM PDTAreal Flood AdvisoryOTXPend Oreille, Spokane3 hr
Jun 1, 9:17 PM PDTFlash Flood WarningOTXPend Oreille3 hr
Jun 1, 9:51 PM PDTAreal Flood AdvisoryOTXPend Oreille3 hr
Jun 1, 11:53 PM PDTAreal Flood AdvisoryOTXFerry, Stevens4 hr
Jun 2, 3:14 AM PDTAreal Flood AdvisoryOTXFerry3 hr
Jun 2, 1:18 PM PDTAreal Flood AdvisoryOTXFerry, Okanogan10 hr

Nearby

Severe Thunderstorm Warnings in Washington, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.